# SDR F3LA2016032100011

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N205FR
- Make and model: Airbus A320-214
- Aircraft serial: 4253
- Aircraft time: 21,435 hours, 8,676 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, NOTED EMER LIGHT ON CEILING PANEL, ABOVE SEAT ROW 21 & 22 DOES NOT ILLUMINATE ON TEST.  FOUND EMER LIGHT ON CEILING PANEL, ABOVE SEAT ROW 21 & 22 DISCONNECTED.  RE-CONNECTED CONNECTORS IAW AMM 33-51-02.  OPERATIONS CHECKED GOOD IAW AMM 33-51-11-400-01A.
